MAUDE Adverse Event Report: OLYMPUS EUROPA SE & CO.KG/GYRUS ACMI, INC. OLYMPUS SOLTIVE SURGICAL LASER; POWERED LASER SURGICAL INSTRUMENT

OLYMPUS EUROPA SE & CO.KG/GYRUS ACMI, INC. OLYMPUS SOLTIVE SURGICAL LASER; POWERED LASER SURGICAL INSTRUMENT
Model Number TFL-CPLU
Health Effect - Clinical Codes Laceration(s) (1946); Unspecified Kidney or Urinary Problem (4503)
Date of Event 07/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Patient underwent surgical laser treatment of left ureteral stones on (b)(6) 2022.The provider used the olympus soltive thulium laser with 0.4 -1j energy, frequency of 16-40jz, power of 12.8-40w over 9mins 52 secs for total energy of 32.57kj.The patient underwent a second laser lithotripsy of left ureteral stone on (b)(6) 2022 with the same laser, 1j energy with 20hz frequency, 20w power over 39 minutes for a total of 59.26kj was used.The patient returned a third time for similar problem, and it was determined that he had a segment of avascularized nonviable ureter that required corrective surgery.Patient underwent the corrective surgery and has done well since.

Brand Name
OLYMPUS SOLTIVE SURGICAL LASER
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
OLYMPUS EUROPA SE & CO.KG/GYRUS ACMI, INC.
MDR Report Key15977674
Report NumberMW5113770
Device Sequence Number7224199
Product Code GEX
UDI-Device Identifier00821925044586
UDI-Public(01)00821925044586
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTFL-CPLU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/13/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale
Patient Weight87 KG
Patient EthnicityNon Hispanic
Patient RaceWhite